# SDR CMWA2020060300001

- Difficulty date: May 28, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N363PJ
- Make and model: Lear 36A
- Aircraft serial: 038
- Aircraft time: 27,143 hours, 12,631 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Burned Out
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO HNL PILOT NOTED NO LEFT MAIN GEAR DOWN GREEN LIGHT INDICATING.  CREW PROCEEDED TO USE ALTERNATE GEAR EXTENSION PROCEDURE, AND LANDED WITHOUT INCIDENT.  SUBSEQUENT INVESTIGATION REVEALED THAT THE LEFT GEAR DOWN LIGHT WAS BURNT OUT.
